RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 2, Pages 273–288 (Mi izv2109)  

This article is cited in 15 scientific papers (total in 15 papers)

Classification of surfaces of class $\mathrm{VII}_0$ with $b_2=0$

F. A. Bogomolov


Abstract: In this paper we show that the only surfaces of class $\mathrm{VII}_0$ with $b_2=0$ are those constructed by Inoue in [4].
Bibliography: 11 titles.

Full text: PDF file (1777 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:2, 255–269

Bibliographic databases:

UDC: 513.6
MSC: Primary 32C10, 32J15; Secondary 32L10, 32N10, 53C05, 53C30, 57D30, 57E25
Received: 05.05.1975

Citation: F. A. Bogomolov, “Classification of surfaces of class $\mathrm{VII}_0$ with $b_2=0$”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976), 273–288; Math. USSR-Izv., 10:2 (1976), 255–269

Citation in format AMSBIB
\Bibitem{Bog76}
\by F.~A.~Bogomolov
\paper Classification of surfaces of class~$\mathrm{VII}_0$ with~$b_2=0$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 2
\pages 273--288
\mathnet{http://mi.mathnet.ru/izv2109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=427325}
\zmath{https://zbmath.org/?q=an:0352.32020}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 2
\pages 255--269
\crossref{https://doi.org/10.1070/IM1976v010n02ABEH001688}


Linking options:
  • http://mi.mathnet.ru/eng/izv2109
  • http://mi.mathnet.ru/eng/izv/v40/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Bogomolov, “Holomorphic tensors and vector bundles on projective varieties”, Math. USSR-Izv., 13:3 (1979), 499–555  mathnet  crossref  mathscinet  zmath  isi
    2. F. A. Bogomolov, “Surfaces of class $\mathrm{VII}_0$ and affine geometry”, Math. USSR-Izv., 21:1 (1983), 31–73  mathnet  crossref  mathscinet  zmath
    3. C.T.C. Wall, “Geometric structures on compact complex analytic surfaces”, Topology, 25:2 (1986), 119  crossref
    4. Ch. Gellhaus, P. Heinzner, “Komplexe flächen mit holomorphen vektorfeldern”, Abh Math Semin Univ Hambg, 60:1 (1990), 37  crossref  mathscinet  zmath
    5. Hansjörg Geiges, Jesús Gonzalo, “Contact geometry and complex surfaces”, Invent math, 121:1 (1995), 147  crossref  mathscinet  zmath  isi
    6. S DUMITRESCU, “Structures géométriques holomorphes”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 329:12 (1999), 1071  crossref
    7. Paternain G.P., Petean J., “Entropy and collapsing of compact complex surfaces”, Proceedings of the London Mathematical Society, 89:Part 3 (2004), 763–786  crossref  isi  elib
    8. Andrei Teleman, “Donaldson theory on non-Kählerian surfaces and class VII surfaces with b2=1”, Invent math, 162:3 (2005), 493  crossref  mathscinet  zmath  isi
    9. Andrei Teleman, “The pseudo-effective cone of a non-Kählerian surface and applications”, Math Ann, 335:4 (2006), 965  crossref  mathscinet  zmath  isi
    10. G. Tian, J. Streets, “A Parabolic Flow of Pluriclosed Metrics”, Internat Math Res Notices, 2010  crossref
    11. Andrei Teleman, “Instantons and curves on class VII surfaces”, Ann of Math, 172:3 (2010), 1749  crossref
    12. Johann Davidov, Gueo Grantcharov, Oleg Mushkarov, Miroslav Yotov, “Compact complex surfaces with geometric structures related to split quaternions”, Nuclear Physics B, 2012  crossref
    13. Massimiliano Pontecorvo, “On a question of Vaisman concerning complex surfaces”, Annali di Matematica, 2013  crossref
    14. Akira Fujiki, Massimiliano Pontecorvo, “Twistors and Bi-Hermitian Surfaces of Non-Kähler Type”, SIGMA, 10 (2014), 042, 13 pp.  mathnet  crossref  mathscinet
    15. Vestislav Apostolov, Georges Dloussky, “Locally Conformally Symplectic Structures on Compact Non-Kähler Complex Surfaces”, Int Math Res Notices, 2015, rnv211  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:380
    Full text:123
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019